Počet záznamů: 1  

Observations on the Monoidal t-norm Logic

  1. 1.
    0404516 - UIVT-O 20020145 RIV NL eng J - Článek v odborném periodiku
    Hájek, Petr
    Observations on the Monoidal t-norm Logic.
    Fuzzy Sets and Systems. Roč. 132, č. 1 (2002), s. 107-112. ISSN 0165-0114
    Grant CEP: GA AV ČR IAA1030004
    Výzkumný záměr: AV0Z1030915
    Klíčová slova: non-classical logics * basic fuzzy logic * monoidal t-norm logic * product logic
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.550, rok: 2002

    Citováno: 50

    --- Jipsen P. An overview of generalized basic logic algebras. Neural Network World, 2003, vol. 13, p. 491-500
    --- Esteva F, Godo L, 2003, García-Cerdana A. On the hierarchy of t-norm based residuated fuzzy-logics. Beyond Two: Theory and Applications of Multiple-Valued Logic. Heidelberg : Physica-Verlag, p. 251-272
    --- MESIAROVA, A. H-transformation of t-norms. INFORMATION SCIENCES. ISSN 0020-0255, JUN 3 2006, vol. 176, no. 11, p. 1531-1545. [WOS]
    --- CHEN, Z.C. - MA, M.Y. - HE, H.C. - YANG, W.K. Generalized T-norm and fractional "AND" operation model. ROUGH SETS AND KNOWLEDGE TECHNOLOGY, PROCEEDINGS. ISSN 0302-9743, 2006, vol. 4062, p. 586-591. [WOS]
    --- MORSI, N.N. - LOTFALLAH, W. - EL-ZEKEY, M.S. The logic of tied implications, part 1: Properties, applications and representation. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, MAR 1 2006, vol. 157, no. 5, p. 647-669. [WOS]
    --- KARACAL, F. An answer to an open problem on triangular norms. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, NOV 1 2005, vol. 155, no. 3, p. 459-463. [WOS]
    --- HORCIK, R. Standard completeness theorem for Pi MTL. ARCHIVE FOR MATHEMATICAL LOGIC. ISSN 1432-0665, MAY 2005, vol. 44, no. 4, p. 413-424. [WOS]
    --- WANG, S.M. - WANG, B.S. - REN, F. NML, a schematic extension of F. Esteva and L. Godo's logic MTL. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, JAN 16 2005, vol. 149, no. 2, p. 285-295. [WOS]
    --- HORCIK, R. On the failure of standard completeness in Pi MTL for infinite theories. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, MAR 16 2007, vol. 158, no. 6, p. 619-624. [WOS]
    --- MONTAGNA, F. - MARINI, C. - SIMI, G. Product logic and probabilistic Ulam games. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, MAR 16 2007, vol. 158, no. 6, p. 639-651. [WOS]
    --- HORCIK, R. Decidability of cancellative extension of monoidal t-norm based logic. LOGIC JOURNAL OF THE IGPL. ISSN 1367-0751, DEC 2006, vol. 14, no. 6, p. 827-843. [WOS]
    --- HORCIK, R. Structure of commutative cancellative integral residuated lattices on (0,1]. ALGEBRA UNIVERSALIS. ISSN 0002-5240, 2007, vol. 57, no. 3, p. 303-332. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. - PAP, E. Triangular norms. Position paper II: general constructions and parameterized families. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, AUG 1 2004, vol. 145, no. 3, p. 411-438. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. - PAP, E. Triangular norms. Position paper III: continuous t-norms. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, AUG 1 2004, vol. 145, no. 3, p. 439-454. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. - PAP, E. Problems on triangular norms and related operators. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, AUG 1 2004, vol. 145, no. 3, p. 471-479. [WOS]
    --- JENEI, S. How to construct left-continuous triangular norms - state of the art. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, APR 1 2004, vol. 143, no. 1, p. 27-45. [WOS]
    --- JENEI, S. - MONTAGNA, F. On the continuity points of left-continuous t-norms. ARCHIVE FOR MATHEMATICAL LOGIC. ISSN 0933-5846, NOV 2003, vol. 42, no. 8, p. 797-810. [WOS]
    --- BIANCHI, M. - MONTAGNA, F. Supersound many-valued logics and Dedekind-MacNeille completions. ARCHIVE FOR MATHEMATICAL LOGIC. ISSN 1432-0665, DEC 2009, vol. 48, no. 8, p. 719-736. [WOS]
    --- HU, Q.F. - SONG, L.X. Archimedean t-Norms and An Open Problem. PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON COMMUNICATION SOFTWARE AND NETWORKS. 2009, p. 642-644. [WOS]
    --- HORCIK, R. - MONTAGNA, F. Archimedean classes in integral commutative residuated chains. MATHEMATICAL LOGIC QUARTERLY. ISSN 0942-5616, JUN 2009, vol. 55, no. 3, p. 320-336. [WOS]
    --- EL-ZEKEY, M.S. - LOTFALLAH, W.B. - MORSI, N.N. Computational complexities of axiomatic extensions of monoidal t-norm based logic. SOFT COMPUTING. ISSN 1432-7643, SEP 2009, vol. 13, no. 11, p. 1089-1097. [WOS]
    --- CINTULA, P. - ESTEVA, F. - GISPERT, J. - GODO, L. - MONTAGNA, F. - NOGUERA, C. Distinguished algebraic semantics for t-norm based fuzzy logics: Methods and algebraic equivalencies. ANNALS OF PURE AND APPLIED LOGIC. ISSN 0168-0072, JUL 2009, vol. 160, no. 1, p. 53-81. [WOS]
    --- JENEI, S. Recent Advances in the Field of Left-continuous T-norms. NEW DIMENSIONS IN FUZZY LOGIC AND RELATED TECHNOLOGIES, VOL I, PROCEEDINGS. 2007, p. 23-24. [WOS]
    --- MAES, K.C. - MESIAROVA-ZEMANKOVA, A. Cancellativity properties for t-norms and t-subnorms. INFORMATION SCIENCES. ISSN 0020-0255, APR 15 2009, vol. 179, no. 9, p. 1221-1233. [WOS]
    --- VETTERLEIN, T. Left-continuous t-norms as functional algebras. NEW DIMENSIONS IN FUZZY LOGIC AND RELATED TECHNOLOGIES, VOL II, PROCEEDINGS. 2007, p. 37-43. [WOS]
    --- VETTERLEIN, T. Regular left-continuous t-norms. SEMIGROUP FORUM. ISSN 0037-1912, DEC 2008, vol. 77, no. 3, p. 339-379. [WOS]
    --- MARCHIONI, E. On Computational Complexity of Semilinear Varieties. JOURNAL OF LOGIC AND COMPUTATION. ISSN 0955-792X, DEC 2008, vol. 18, no. 6, p. 941-958. [WOS]
    --- MESIAROVA, A. Generators of triangular norms. Logical, Algebraic, Analytic, and Probabilistic Aspects of Triangular Norms. 2005, p. 95-111. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. - PAP, E. Triangular norms: Basic notions and properties. Logical, Algebraic, Analytic, and Probabilistic Aspects of Triangular Norms. 2005, p. 17-60. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. - PAP, E. Semigroups and triangular norms. Logical, Algebraic, Analytic, and Probabilistic Aspects of Triangular Norms. 2005, p. 63-93. [WOS]
    --- JENEI, S. A survey on left-continuous t-norms and pseudo t-norms. LOGICAL, ALGEBRAIC, ANALYTIC, AND PROBABILISTIC ASPECTS OF TRIANGULAR NORMS. 2005, p. 113-142. [WOS]
    --- Dubois, D. - Esteva, F. - Godo, L. - Prade, H. Fuzzy-set Based Logics - An History-oriented Presentation of their Main Developments. Handbook of the History of Logic, Volume 8: The Many Valued and Non-monotonic Turn in Logic, Elsevier, p.325-449 (2007)
    --- PAN, X.D. - MENG, D. Triangular norm based graded convex fuzzy sets. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, DEC 16 2012, vol. 209, p. 1-13. [WOS]
    --- VAN ALTEN, C.J. Preservation theorems for MTL-chains. LOGIC JOURNAL OF THE IGPL. ISSN 1367-0751, JUN 2011, vol. 19, no. 3, p. 490-511. [WOS]
    --- MONTAGNA, F. - NOGUERA, C. Arithmetical Complexity of First-order Predicate Fuzzy Logics Over Distinguished Semantics. JOURNAL OF LOGIC AND COMPUTATION. ISSN 0955-792X, APR 2010, vol. 20, no. 2, p. 399-424. [WOS]
    --- VETTERLEIN, T. MTL-algebras arising from partially ordered groups. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, FEB 1 2010, vol. 161, no. 3, p. 433-443. [WOS]
    --- LI, Y.J. - WANG, J.T. On TL-fuzzy ideals and their L-fuzzy roughness in lattices. ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS. ISSN 1126-8042, JUL 2019, no. 42, p. 208-222. [WOS]
    --- AMIRIBESHELI, M. - BOUCHACHIA, H. A tailored smart home for dementia care. JOURNAL OF AMBIENT INTELLIGENCE AND HUMANIZED COMPUTING. ISSN 1868-5137, NOV 2018, vol. 9, no. 6, SI, p. 1755-1782. [WOS]
    --- KLEMENT, E.P. - MESIAR, R. L-Fuzzy Sets and Isomorphic Lattices: Are All the "New" Results Really New?. MATHEMATICS. ISSN 2227-7390, SEP 2018, vol. 6, no. 9. [WOS]
    --- VETTERLEIN, T. Real coextensions as a tool for constructing triangular norms. INFORMATION SCIENCES. ISSN 0020-0255, JUN 20 2016, vol. 348, p. 357-376. [WOS]
    --- VETTERLEIN, T. The approximation of left-continuous t-norms. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, JUN 1 2016, vol. 292, SI, p. 411-423. [WOS]
    --- MESIAROVA-ZEMANKOVA, A. Structure of Uninorms with Continuous Diagonal Functions. ON LOGICAL, ALGEBRAIC, AND PROBABILISTIC ASPECTS OF FUZZY SET THEORY. ISSN 1434-9922, 2016, vol. 336, p. 109-135. [WOS]
    --- VETTERLEIN, T. TOTALLY ORDERED MONOIDS BASED ON TRIANGULAR NORMS. COMMUNICATIONS IN ALGEBRA. ISSN 0092-7872, 2015, vol. 43, no. 7, p. 2643-2679. [WOS]
    --- ESTEVA, F. - GODO, L. - GOTTWALD, S. - MONTAGNA, F. Petr Hajek on Mathematical Fuzzy Logic Introduction. PETR HAJEK ON MATHEMATICAL FUZZY LOGIC. ISSN 2211-2766, 2015, vol. 6, p. 3-20. [WOS]
    --- CINTULA, P. - HORCIK, R. - NOGUERA, C. The Quest for the Basic Fuzzy Logic. PETR HAJEK ON MATHEMATICAL FUZZY LOGIC. ISSN 2211-2766, 2015, vol. 6, p. 245-290. [WOS]
    --- CONIGLIO, M.E. - ESTEVA, F. - GODO, L. Logics of formal inconsistency arising from systems of fuzzy logic. LOGIC JOURNAL OF THE IGPL. ISSN 1367-0751, DEC 2014, vol. 22, no. 6, p. 880-904. [WOS]
    --- VETTERLEIN, T. The construction of left-continuous t-norms: a geometric approach in two dimensions. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, OCT 1 2014, vol. 252, p. 1-24. [WOS]
    --- AGUZZOLI, S. - FERRAIOLI, A.R. - GERLA, B. A note on minimal axiomatisations of some extensions of MTL. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, MAY 1 2014, vol. 242, p. 148-153. [WOS]
    --- BIANCHI, M. First-order Nilpotent minimum logics: first steps. ARCHIVE FOR MATHEMATICAL LOGIC. ISSN 0933-5846, MAY 2013, vol. 52, no. 3-4, p. 295-316. [WOS]
    --- VETTERLEIN, T. Tomonoid extensions: the key for the construction of t-norms. PROCEEDINGS OF THE 8TH CONFERENCE OF THE EUROPEAN SOCIETY FOR FUZZY LOGIC AND TECHNOLOGY (EUSFLAT-13). ISSN 1951-6851, 2013, vol. 32, p. 48-55. [WOS]

    Trvalý link: http://hdl.handle.net/11104/0124765
     

Počet záznamů: 1